# SDR WTAA950241

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Bird Strike
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE REPORTED AT RIGHT ENGINE COWL.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
